FET Day 5 blastocyst

I had a day 5 FET on Monday 24 Nov. That was on day 24 of my normal cycle. I would normally be on my period today - Friday 27 Nov as I am regular like clock work. A day or two after transfer I felt like I was coming on and had mild backache cramp but other than that ; nothing. I am on cyclogest pessaries three times a day and lubion injections twice a day and baby aspirin. My test date is not until 5 Dec which seems ages away and I am worried I will bleed before then but still have to take all meds until that date. Can pessaries delay your period? I just don't want any false hope. One embryo was good quality, the other medium quality. Is there anything I should look out for?

5 Replies

oldest β€’ newest
  • Hi Mandy,

    Try not to worry. Many people have no symptoms. I only had mild cramping on day 3 or 4 and nothing else until I was about 5 weeks, then the morning sickness began πŸ˜€. I am now nearly 12 weeks now.

    The progesterone presseries can stop you from having a bleed.

    Wishing you all the best,

    Jackie X

  • Thankyou for your reply. I guess I just need to try and keep myself busy during this period. I will try and relax. X

  • Hi Mandy_K

    I would try not to think of things in terms of your normal cycle as that's been overruled by the meds so doesn't really give a good idea of when you might be "due". The progesterone supplements can delay your period, as naturally it's when your body's levels reduce (ie when not pregnant) that your period then comes, but with the pessaries they are continuing to give progesterone support. Any niggles etc are natural and not necessarily a sign of AF. I really hope you get your bfp. We are having FET in January x

  • Thank you so much for advice. Fingers crossed

  • Hey they say they can delay your period, they didn't delay mine, it came right in time. Fingers crossed, would be a super Christmas present xxx

You may also like...